# SDR LY02011F00001

- Difficulty date: April 22, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N26974
- Make and model: Swrngn SA227AC
- Aircraft serial: AC732
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 223002
- Part serial: 963
- Condition: Cracked
- Location: Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE ACFT HAD HYD LEAK DUE TO A CRACKING ON THE ACCUMULATOR.  THE ACFT RETURNED TO DEPARTURE AND PERFORMED EMERGENCY PROCEDURES WITHOUT ANY PROBLEMS.  THE HYD ACCUMULATOR IS AN "ON CONDITION COMPONENT", THE CRACK FOUND IS UNKNOWN.  WE ARE INVESTIGATING THE REASON OF THIS PROBLEM.  WE ARE CONSULTING M7 FOR SUPPORT.  FOR PREVENTATIVE MX ACCOMPLISHED INSP IN ALL THE HYD ACCUMULATORS OF THE FLEET AND HYD LINES FOR HIDDEN DAMAGES.
